# SDR 2007FA0000067

- Difficulty date: May 1, 2006
- Submitted: January 26, 2007
- Operation: General aviation
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1302046100
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTENTIAL FOR SMOKE IN THE CABIN CAUSED BY FAILURE OF ELECTRONIC COMPONENT WITHIN IFE SCREENS.  WHILE CARRYING OUT THE REPAIR OF 6.4 LCD IN ARM AND SEAT BACK UNITS, WORKSHOP TECHNICIANS NOTED DAMAGE TO A CAPACITOR (LABELED AS C100) ON THE CIRCUIT CARD ASSY (CCA) WITHIN THE LCD.  ALTHOUGH THE UNIT WAS NOT REMOVED FROM AC FOR THIS DEFECT AND THE FAILURE OF THE COMPONENT DOES NOT APPEAR TO HAVE DETRIMENTAL AFFECT TOT HE PERFORMANCE OF THE UNIT, IT IS CONSIDERED THAT THE DAMAGE TO THE CCA IS CONSIDERED A ONE-OFF INCIDENT AND THE WHOLE CCA WAS CHANGED.  THE CCA PN AFFECTED 1302160-102 AND 1302160-103.  NO DETAILED CIRCUIT DIAGRAMS OF THE CCA ARE AVAILABLE AS IT IS DEEMED TO BE A NON REPAIRABLE ITEM BY THE OEM.  AS A
